Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 86, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 24, 2014, 3:29 PM CDT for Union County, Arkansas. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2014, 3:29 PM CDT (20:29 UTC)
- Expired
- Apr 24, 2014, 4:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
County Union County, AR
The radar
The Shreveport radar (KSHV), 159 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 3:29 PM CDT | HAIL 0.88 | Smackover, AR | |
| Apr 24, 3:30 PM CDT | HAIL 1 | Smackover, AR | |
| Apr 24, 3:34 PM CDT | HAIL 1 | Norphlet, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 2:38 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 8.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
270
WUUS54 KSHV 242029
SVRSHV
ARC139-242115-
/O.NEW.KSHV.SV.W.0086.140424T2029Z-140424T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
329 PM CDT THU APR 24 2014
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
THIS INCLUDES THE CITIES OF...SMACKOVER...NORPHLET...EL DORADO...
* UNTIL 415 PM CDT
* AT 325 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
SMACKOVER...OR ABOUT 5 MILES NORTHWEST OF EL DORADO...AND MOVING
EAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WESSON...CALION...LAWSON AND URBANA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3317 9216 3316 9214 3310 9294 3337 9297
3339 9273 3336 9266 3338 9258 3333 9252
3333 9247 3328 9244 3330 9235 3327 9232
3326 9223 3321 9221 3322 9217
TIME...MOT...LOC 2029Z 261DEG 50KT 3321 9283
$$
VII1 follow-up statement
099
WWUS54 KSHV 242047
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
347 PM CDT THU APR 24 2014
ARC139-242115-
/O.CON.KSHV.SV.W.0086.000000T0000Z-140424T2115Z/
UNION AR-
347 PM CDT THU APR 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR UNION COUNTY...
AT 343 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 4 MILES NORTH OF EL DORADO...MOVING EAST AT
45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CALION...LAWSON...URBANA...PIGEON HILL AND NEW LONDON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
HAIL UP TO THE SIZE OF QUARTERS HAS BEEN REPORTED IN SMACKOVER WITH
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE
ACTION TO PROTECT LIFE AND PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY EVENING FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA
AND SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.
&&
LAT...LON 3317 9216 3316 9214 3310 9294 3311 9294
3334 9269 3336 9268 3336 9266 3338 9258
3333 9252 3333 9247 3328 9244 3330 9235
3327 9232 3326 9223 3321 9221 3322 9217
TIME...MOT...LOC 2046Z 261DEG 50KT 3324 9255
$$
VIIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 12:30 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Apr 24, 12:30 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1230 PM CDT THU APR 24 2014
.AVIATION...
COLD FRONT ON APPROACH THIS CYCLE WITH NW WINDS BY 18Z INTO KMLC
AND KDFW. ARKLATEX SFC WINDS ARE S/SW 10-20KTS WITH A FEW HIGHER
GUSTS. OUR CLIMB WINDS ARE GENERALLY SW 20-40KTS. WE ARE VFR
NOW...BUT MVFR CIGS OVER NE TX IN THE WAKE OF MORNING SHORT WAVE
IN W AR. ANOTHER SHORT WAVE IMPULSE IS RIPING OVER THE RIO GRANDE
NOW AND MAY ENHANCE LIFT WITH HEATING OVER OUR AREA AHEAD OF THE
FRONT. SCT TSTMS EXPECTED FROM W TO 21Z-25/06Z. POST FRONTAL WINDS
NW 5-15KTS WITH GOOD DRYING SO. LITTLE IF ANY LOW CLOUDS OR BR
EARLY WITH FEW TO SCT FAIR WEATHER CU FOR FRIDAY. /24/
&&
.PREV DISCUSSION... /ISSUED 1152 AM CDT THU APR 24 2014/
DISCUSSION...
THE LINE OF CONVECTION JUST AHEAD OF THE SHORTWAVE NOTED ON THE
WATER VAPOR LOOP OVER CNTRL KS/OK INTO N TX...HAS MOSTLY EXITED
THE REGION AND WEAKENED AS IT HAS ENCOUNTERED DRIER/MORE STABLE
AIR OVER CNTRL AR...WITH EVEN A BKN LINE OF CONVECTION HAVING
RECENTLY DIMINISHED FARTHER S ACROSS E TX...WITH THE EXCEPTION
BEING OVER DEEP E AND SE TX WHERE SCT CONVECTION CONTINUES. THE
12Z PROGS HAVE NOT INITIALIZED WELL AT ALL ON THE CONVECTION THIS
MORNING...WITH DRIER AIR BEGINNING TO ENTRAIN E BENEATH THE TROUGH
OVER NE TX/SE OK. THE 16Z SFC ANALYSIS DEPICTS A WEAK COLD FRONT
SHIFTING SE ACROSS CNTRL OK/NCNTRL TX ATTM...WHICH WILL NOT REACH
OUR WRN MOST ZONES UNTIL LATE AFTERNOON. THE BEST UPPER LEVEL
FORCING WILL SHIFT NE OF THE REGION THIS AFTERNOON OVER ERN AR
/MID-SOUTH REGION AHEAD OF THE TROUGH...ALTHOUGH THE SHORT TERM
PROGS DEVELOP A NE TO SW BAND OF 850MB THETA-E RIDGING JUST AHEAD
OF THE FRONT OVER PORTIONS OF E TX/N LA/SCNTRL AR DURING PEAK
HEATING...WHEREAS SBCAPES BECOME MODERATELY UNSTABLE BETWEEN
2000-2500 J/KG. THUS...SCT CONVECTION MAY STILL DEVELOP BENEATH
THE TROUGH THIS AFTERNOON OVER THESE AREAS...BUT HAVE TRIMMED BACK
POPS TO LOW CHANCE OVER E TX/NW LA/PORTIONS OF SW AR/SE OK WHERE
FORCING WILL BE A LITTLE WEAKER BEHIND THE TROUGH. CAN/T RULE OUT
AN ISOLATED SVR STORM OVER THESE AREAS...BUT DIMINISHING LARGE
SCALE FORCING WITH THE DEPARTURE OF THE TROUGH SHOULD PRECLUDE A
FOR SIGNIFICANT SVR THREAT.
THE MORNING STRATUS IS NOW BEING REPLACED BY AN EXTENSIVE CU FIELD
SPREADING ESE WELL AHEAD OF THE FRONT...WHICH HAS LIMITED MIXING
OVER MUCH OF THE AREA. SSW WINDS ARE QUITE MARGINAL FOR LAKE WIND
ADVISORY ATTM OVER THE WRN SECTIONS OF E TX...WITH MUCH LIGHTER
WINDS FARTHER E...BUT WINDS MAY INCREASE A TAD FARTHER E THROUGH THE
AFTERNOON WITH BETTER MIXING/A TIGHTER PRESSURE GRADIENT. WILL
ALLOW THE LAKE WIND ADVISORY TO RIDE AS IS...BUT MAY CANCEL IT
EARLY SHOULD WINDS NOT PICK UP OVER THE NEXT FEW HOURS. ALSO
TWEAKED DOWN MAX TEMPS SLIGHTLY OVER EXTREME NE TX/SE OK/SW AR
IN WAKE OF THE MORNING CONVECTION/MORE EXTENSIVE CLOUD
COVER...WITH LITTLE CHANGES NEEDED ELSEWHERE AS TEMPS CLIMB INTO
THE LOWER/MID 80S.
ZONE UPDATE ALREADY OUT...GRIDS WILL BE AVAILABLE SHORTLY.
15
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 83 61 84 57 85 / 30 20 10 10 10
MLU 85 59 83 56 86 / 40 30 10 10 10
DEQ 78 50 83 53 84 / 40 10 10 10 10
TXK 79 57 82 59 84 / 30 10 10 10 10
ELD 81 54 82 52 85 / 40 30 10 10 10
TYR 82 57 84 59 84 / 20 10 10 10 10
GGG 83 58 84 56 84 / 30 10 10 10 10
LFK 85 59 86 61 85 / 40 20 10 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: ARZ070>073.
LA...LAKE WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: LAZ001>006-010>014.
OK...NONE.
TX...LAKE WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: TXZ096-097-108>112-124>126-136>138-149>153.
&&
24Hazardous weather outlook, Apr 24, 12:18 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1218 PM CDT THU APR 24 2014 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-251100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1218 PM CDT THU APR 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER THE REGION...AHEAD OF A WEAK COLD FRONT THAT WILL MOVE INTO SOUTHEAST OKLAHOMA AND EAST TEXAS LATE THIS AFTERNOON. MODERATE INSTABILITY WILL DEVELOP THIS AFTERNOON WITH DAYTIME HEATING...SUCH THAT AN ISOLATED SEVERE THUNDERSTORM CAN NOT BE RULED OUT THROUGH EARLY EVENING ESPECIALLY OVER SOUTHERN ARKANSAS AND NORTH LOUISIANA NEAR AN UPPER LEVEL TROUGH THAT WILL PROGRESS EAST ACROSS ARKANSAS. SHOULD ANY SEVERE STORMS DEVELOP...DAMAGING WINDS AND LARGE HAIL WOULD BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A STRONG UPPER LEVEL STORM SYSTEM WILL EMERGE OUT OVER THE ROCKIES AND INTO THE PLAINS SUNDAY...WITH MUCH OF THIS UPPER LEVEL ENERGY SPREADING EAST ACROSS THE FOUR STATE REGION DURING THE DAY. STRONG WIND SHEAR AND INCREASING INSTABILITY ACROSS A VERY WARM AND MOIST AIR MASS WILL AID IN THE DEVELOPMENT OF SEVERE THUNDERSTORMS ALONG AND AHEAD OF THE DRY LINE ACROSS CENTRAL TEXAS AND OKLAHOMA...WHICH WILL RAPIDLY SPREAD EAST NORTHEAST ACROSS EAST TEXAS...NORTHWEST LOUISIANA...SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA SUNDAY AFTERNOON. THESE SHOWERS AND THUNDERSTORMS WILL THEN SHIFT EAST ACROSS THE REMAINDER OF THE REGION SUNDAY NIGHT...WITH ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT POSSIBLE MONDAY OVER DEEP EAST TEXAS...NORTH LOUISIANA...AND SOUTHERN ARKANSAS MONDAY AHEAD OF A SURFACE BOUNDARY. AN ENHANCED THREAT FOR DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE SUNDAY AFTERNOON AND NIGHT...AS WELL AS MONDAY AFTERNOON AND EVENING. LOCALIZED FLOODING CAN NOT BE RULED OUT AS WELL WHERE STORMS TRAIN OVER PORTIONS OF EXTREME EASTERN TEXAS...NORTH LOUISIANA...AND SOUTHWEST ARKANSAS. AFTERWARDS...MUCH COOLER AND DRIER AIR WILL FILTER SOUTHEAST INTO THE REGION BEHIND A COLD FRONT TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING OVER PORTIONS OF SOUTHERN ARKANSAS AND NORTHERN LOUISIANA SHOULD SCATTERED THUNDERSTORMS DEVELOP. 15
In the hours before
Special weather statement, Apr 24, 2:21 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
221 PM CDT THU APR 24 2014
ARZ061-070>072-242000-
COLUMBIA-LAFAYETTE-MILLER-NEVADA-
221 PM CDT THU APR 24 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 300 PM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
COLUMBIA...LAFAYETTE...MILLER AND NEVADA...
INCLUDING THE FOLLOWING LOCATIONS...
BRADLEY...BUCKNER...BUSSEY...CANFIELD...FOUKE...LEWISVILLE...
MACEDONIA...MAGNOLIA...MCNEIL...SMITHLAND...STAMPS AND WALDO...
AT 217 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR CANFIELD...OR 14 MILES SOUTH OF
LEWISVILLE...MOVING EAST AT 50 MPH.
PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
VIILocal storm report, Apr 24, 2:31 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
231 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL SHREVEPORT 32.47N 93.80W
04/24/2014 E0.88 INCH CADDO LA PUBLIC
NICKEL SIZE HAIL REPORTED NEAR CROSS LAKE.
&&
EVENT NUMBER SHV1400306
13Special weather statement, Apr 24, 2:37 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
237 PM CDT THU APR 24 2014
LAZ002-011-012-018>020-242030-
BIENVILLE-BOSSIER-GRANT-NATCHITOCHES-RED RIVER-WINN-
237 PM CDT THU APR 24 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 330 PM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
RED RIVER...NATCHITOCHES...BOSSIER AND BIENVILLE...
IN NORTH CENTRAL LOUISIANA...
GRANT AND WINN...
INCLUDING THE FOLLOWING LOCATIONS...
WINNFIELD...
AT 231 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 11 MILES WEST OF RINGGOLD...OR 18
MILES SOUTHEAST OF BOSSIER CITY...MOVING EAST NORTHEAST AT 50 MPH.
PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
VIILocal storm report, Apr 24, 2:43 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
243 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL MAGNOLIA 33.27N 93.24W
04/24/2014 M0.88 INCH COLUMBIA AR EMERGENCY MNGR
&&
EVENT NUMBER SHV1400307
13Local storm report, Apr 24, 2:46 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
246 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM HAIL BOSSIER CITY 32.52N 93.66W
04/24/2014 E0.75 INCH BOSSIER LA PUBLIC
DIME SIZE HAIL REPORTED ON OLD MINDEN ROAD IN BOSSIER
CITY.
&&
EVENT NUMBER SHV1400308
13Local storm report, Apr 24, 3:05 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
305 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM HAIL GIBSLAND 32.54N 93.05W
04/24/2014 E0.75 INCH BIENVILLE LA LAW ENFORCEMENT
&&
EVENT NUMBER SHV1400309
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 4:52 AM CDT | Lake Wind Advisory | SHV | Columbia, Lafayette, Miller, Union | 11 hr |
| Apr 24, 2:41 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Union | 49 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.